Relations Between Invariants in Z2p-Extensions.

Albert A. Cuoco

Mathematische Zeitschrift (1982)

  • Volume: 181, page 197-200
  • ISSN: 0025-5874; 1432-1823

How to cite


Cuoco, Albert A.. "Relations Between Invariants in Z2p-Extensions.." Mathematische Zeitschrift 181 (1982): 197-200. <>.

author = {Cuoco, Albert A.},
journal = {Mathematische Zeitschrift},
keywords = {Zp-extension; Iwasawa invariants},
pages = {197-200},
title = {Relations Between Invariants in Z2p-Extensions.},
url = {},
volume = {181},
year = {1982},

AU - Cuoco, Albert A.
TI - Relations Between Invariants in Z2p-Extensions.
JO - Mathematische Zeitschrift
PY - 1982
VL - 181
SP - 197
EP - 200
KW - Zp-extension; Iwasawa invariants
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.